# SDR UPS99830245

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S493245470T6
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 DOUBLE SEAT TRACK AT FS 440, RBL 48, IS CORRODED OUT BEYOND LIMITS.  CUT OUT DAMAGED SECTION AND SPLICED IN A NEW SECTION OF SEAT TRACK IAW SRM 53-2-3.
